RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 1, Pages 151–169 (Mi aa1575)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Adelic quotient group for algebraic surfaces

D. V. Osipov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


Full text: PDF file (259 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2019, 30, 111–122

Bibliographic databases:

Document Type: Article
Received: 01.07.2017

Citation: D. V. Osipov, “Adelic quotient group for algebraic surfaces”, Algebra i Analiz, 30:1 (2018), 151–169; St. Petersburg Math. J., 30 (2019), 111–122

Citation in format AMSBIB
\Bibitem{Osi18}
\by D.~V.~Osipov
\paper Adelic quotient group for algebraic surfaces
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 1
\pages 151--169
\mathnet{http://mi.mathnet.ru/aa1575}
\elib{http://elibrary.ru/item.asp?id=32234334}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\pages 111--122
\crossref{https://doi.org/10.1090/spmj/1533}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452220200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061799064}


Linking options:
  • http://mi.mathnet.ru/eng/aa1575
  • http://mi.mathnet.ru/eng/aa/v30/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Osipov, “Arithmetic surfaces and adelic quotient groups”, Izv. Math., 82:4 (2018), 817–836  mathnet  crossref  crossref  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:144
    References:4
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019